# SDR A6WA201644017

- Difficulty date: June 17, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 32,296 hours, 30,925 cycles
- System (JASC): 2210 · Autopilot System
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED SMALL UN-COMMANDED YAW AND YAW DAMP 2 INOPERATIVE STATUS MESSAGE CLIMBING THRU FL 230.
